# SDR SWIA200210505

- Difficulty date: January 1, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 30,553 hours, 37,543 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, CO-PILOT'S WINDSHIELD CRACKED.  REPLACED CO-PILOT'S WINDSHIELD WITH SERVICEABLE UNIT IAW MM 56-10-01 AND RII 56-301.
